# SDR SWIA200515203

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 24,402 hours, 21,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER T/O RECEIVED A FLAPS FAIL CAUTION MESSAGE.  REPLACED RT BPSU IAW CRJ MM 27-51-10.
